Common fixed points by one step iterative scheme with error for asymptotically quasi-nonexpansive type nonself mappings

Authors

  • Pankaj Kumar Jhade NRI Institute of Information Science & Technology, Bhopal, India.
  • A. S. Saluja Government J. H. (PG) College, Betul, India.

Keywords:

Asymptotically quasi-nonexpansive type mappings, One step iterative scheme, common fixed point

Abstract

The aim of this paper is to define a new one step iterative scheme with error for approximating common fixed points of asymptotically quasi-nonexpansive type non-self mappings in Banach space.

Downloads

Download data is not yet available.

Downloads

Published

2011-12-31

How to Cite

Common fixed points by one step iterative scheme with error for asymptotically quasi-nonexpansive type nonself mappings. (2011). Journal of Prime Research in Mathematics, 7(1), 63 – 70. https://jprm.sms.edu.pk/index.php/jprm/article/view/72